| Catalog Number |
D160906 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with octaray mapping catheter.Upon initially opening the product package for the octaray mapping catheter, it was noticed that the packaging was not sterile.The "top plastic portion" of the product package was missing, so the octaray mapping catheter was not sterile.The octaray¿ catheter was replaced and the issue was resolved.The procedure continued.There was no patient consequence reported.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation 02-apr-2025.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) procedure with octaray mapping catheter.Upon initially opening the product package for the octaray mapping catheter, it was noticed that the packaging was not sterile.The "top plastic portion" of the product package was missing, so the octaray mapping catheter was not sterile.The octaray¿ catheter was replaced and the issue was resolved.The procedure continued.There was no patient consequence reported.The device evaluation was completed on 15-apr-2025.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection was performed.Visual inspection revealed no damage or anomalies on the device.The original packaging was not returned for analysis.A manufacturing record evaluation was performed for the finished device number, and no internal actions related to the reported complaint were identified.The pouch seal issue reported by the customer could not be evaluated due to the conditions observed.The instructions for use (ifu) states: ¿do not use if the package is opened or damaged.As part of johnson and johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).